Jump to content
CrazyBoards.org

Benzos aren't working for me


Recommended Posts

So, I'm on temazepam 10mg and valium 2mg to be taken when needed. I've tried doubling, even trippling my dosage, but they don't seem to work at all. A friend suggested that I might be tolerant to them, but as I've never taken any before this seems unlikely. I'm worried about the fact that I keep asking my doctor for more and more drugs, but I can't sleep at all since I came off mirtazapine, and I have terrible panic attacks that almost always end in self-harming, even if I take the valium. Also, I'm worried about running out of my prescriptions too fast, and my doctor thinking I'm using it recreationally.

Any advice?

Thanks,

Nicole

Link to comment
Share on other sites

Howdy -

Benzos don't do a lot for me, personally. I feel OK for a few days, then it's like I'm not even taking them. Not sure why that is - I suppose they're just not the drug for me.

Clonazepam is a bit smoother due to it's long half-life, and you may find that helpful with the panic attacks as you're working through CBT. A lot of people take it a regular intervals - I did twice daily. It might be worth a shot.

Link to comment
Share on other sites

Hi,

May I ask why you came off the mirtazapine? It was obviously helping you sleep. Did you know that you can take it with the fluoxetine? I think you need to talk to your pdoc and let him/her know how serious a problem this is for you. I doubt that your pdoc would want you taking a huge amount of benzos every day, but then I am not a doctor.

Link to comment
Share on other sites

So, I'm on temazepam 10mg and valium 2mg to be taken when needed. I've tried doubling, even trippling my dosage, but they don't seem to work at all. A friend suggested that I might be tolerant to them, but as I've never taken any before this seems unlikely. I'm worried about the fact that I keep asking my doctor for more and more drugs, but I can't sleep at all since I came off mirtazapine, and I have terrible panic attacks that almost always end in self-harming, even if I take the valium. Also, I'm worried about running out of my prescriptions too fast, and my doctor thinking I'm using it recreationally.

Any advice?

Thanks,

Nicole

Have you ever tried Seroquel? It seems like it would be helpful in this situation. I love mine.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...